# SDR 97ZZZX4468

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N609JW
- Make and model: Rhnflu EA300L
- Aircraft serial: 033
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Condition: Broken
- Location: Air Intake
- Part time: 179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT'S COWLING MOUNTED ALUMINUM AIR INTAKE SCREEN FOUND BROKEN ALONG THE UPPER AND LOWER EDGES.  THE SCREEN WAS ONLY SECURED ON THE EDGES.  FAILURE WOULD RESULT IN PIECES ENTERING THE FUEL INJECTION BODY, WHICH IS UNFILTERED, ON THIS AIRCRAFT.  A NEW SCREEN, OBTAINED FROM THE MANUFACTURER, IS OF A HEAVIER GAUGE AND IS OF STAINLESS STEEL.  SUBMITTER STATED EARLIER AIRCRAFT SHOULD BE REQUIRED TO INCORPORATE THE MODIFIED SCREEN.
